# SDR HALA20231121251

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9547
- Aircraft time: 9,940 hours, 2,319 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,981 hours, 1,729 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 OIL CHIP DETECTED. PERFORMED MAGNETIC CHIP INSPECTION PER AMM 79-00-00-281-802A. NO DEBRI FOUND-CHECK GOOD. INSPECTED MAIN OIL FILTER & REPLACED PER AMM 79-21-06-960-801A. OPS CHECK GOOD. ENG IDLE RUN SATISFACTORY. A/C OK TO CONTINUE.
